# SDR CALA0600015

- Difficulty date: January 16, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 18,057 hours, 2,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Bs 841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT STA 841 WOULD NOT TEST.  THE EMERGENCY LIGHT BATTERY CHARGER AT STA 841, WL 204, RBL 95 WAS REMOVED AND REPLACED IAW MM 33-51-07.
